# SDR SWAA113650

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 44,061 hours, 25,616 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A2000
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK FOUND, SHEAR FITTING AT STA 540 LBL 32.40 IS CRACKED.  REMOVED AND REPLACED FITTING PER SRM.
